Alert archive / Kansas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 199, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at Jul 15, 2015, 5:44 PM CDT for 4 counties in Kansas. It was in force for 29 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 15, 2015, 5:44 PM CDT (22:44 UTC)
- Expired
- Jul 15, 2015, 6:13 PM CDT
- In force
- 29 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Grant County, KS, Hamilton County, KS, Kearny County, KS, Stanton County, KS
The radar
The Dodge City radar (KDDC), 151 km from the middle of the area, began a volume at 22:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 15, 5:45 PM CDT | TSTM WND DMG | Johnson City, KS | POWER POLES DOWN. DAMAGE TO HOUSES FROM HAIL AND STREET FLOODING WAS OCCURRING. |
| Jul 15, 5:45 PM CDT | TSTM WND GST 60 | Johnson City, KS | |
| Jul 15, 5:45 PM CDT | TSTM WND GST 70 | Johnson City, KS | |
| Jul 15, 5:45 PM CDT | HAIL 1 | Johnson City, KS | |
| Jul 15, 5:45 PM CDT | HAIL 1.75 | Johnson City, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 10.7 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1897 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 194 m²/s²
- 0-3 km storm-relative helicity
- 202 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
588
WUUS53 KDDC 152244
SVRDDC
KSC067-075-093-187-152330-
/O.NEW.KDDC.SV.W.0199.150715T2244Z-150715T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
544 PM CDT WED JUL 15 2015
THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN GRANT COUNTY IN SOUTHWESTERN KANSAS...
SOUTHEASTERN HAMILTON COUNTY IN SOUTHWESTERN KANSAS...
EASTERN STANTON COUNTY IN SOUTHWESTERN KANSAS...
SOUTHWESTERN KEARNY COUNTY IN SOUTHWESTERN KANSAS...
* UNTIL 630 PM CDT/530 PM MDT/
* AT 544 PM CDT /444 PM MDT/...A SEVERE THUNDERSTORM WAS LOCATED VERY
NEAR JOHNSON CITY...MOVING NORTH AT 25 MPH.
HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
JOHNSON CITY AND MANTER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3746 10168 3752 10189 3796 10181 3786 10132
TIME...MOT...LOC 2244Z 198DEG 20KT 3756 10176
HAIL...1.00IN
WIND...70MPH
$$
HOVORKA3 follow-up statements
431
WWUS53 KDDC 152254
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
554 PM CDT WED JUL 15 2015
KSC067-152304-
/O.CAN.KDDC.SV.W.0199.000000T0000Z-150715T2330Z/
GRANT KS-
554 PM CDT WED JUL 15 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN GRANT COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3795 10177 3787 10135 3773 10149 3774 10153
3770 10153 3755 10169 3757 10181
TIME...MOT...LOC 2254Z 198DEG 20KT 3761 10174
$$
KSC075-093-187-152330-
/O.CON.KDDC.SV.W.0199.000000T0000Z-150715T2330Z/
HAMILTON KS-STANTON KS-KEARNY KS-
554 PM CDT WED JUL 15 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM
CDT/530 PM MDT/ FOR SOUTHEASTERN HAMILTON...NORTHEASTERN STANTON AND
SOUTHWESTERN KEARNY COUNTIES...
AT 554 PM CDT /454 PM MDT/...A SEVERE THUNDERSTORM WAS LOCATED 3
MILES NORTH OF JOHNSON CITY...MOVING NORTH AT 25 MPH.
HAZARD...70 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
JOHNSON CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3795 10177 3787 10135 3773 10149 3774 10153
3770 10153 3755 10169 3757 10181
TIME...MOT...LOC 2254Z 198DEG 20KT 3761 10174
HAIL...1.25IN
WIND...70MPH
$$
HOVORKA382
WWUS53 KDDC 152306
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
606 PM CDT WED JUL 15 2015
KSC093-152315-
/O.CAN.KDDC.SV.W.0199.000000T0000Z-150715T2330Z/
KEARNY KS-
606 PM CDT WED JUL 15 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN KEARNY COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3795 10177 3791 10154 3783 10154 3782 10153
3780 10153 3759 10170 3762 10179
TIME...MOT...LOC 2305Z 198DEG 20KT 3768 10171
$$
KSC075-187-152330-
/O.CON.KDDC.SV.W.0199.000000T0000Z-150715T2330Z/
HAMILTON KS-STANTON KS-
606 PM CDT WED JUL 15 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM
CDT/530 PM MDT/ FOR SOUTHEASTERN HAMILTON AND NORTHEASTERN STANTON
COUNTIES...
AT 605 PM CDT /505 PM MDT/...A SEVERE THUNDERSTORM WAS LOCATED 8
MILES NORTH OF JOHNSON CITY...MOVING NORTH AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHEASTERN HAMILTON AND NORTHEASTERN STANTON COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3795 10177 3791 10154 3783 10154 3782 10153
3780 10153 3759 10170 3762 10179
TIME...MOT...LOC 2305Z 198DEG 20KT 3768 10171
HAIL...1.00IN
WIND...60MPH
$$
HOVORKA117
WWUS53 KDDC 152313
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
613 PM CDT WED JUL 15 2015
KSC075-187-152323-
/O.CAN.KDDC.SV.W.0199.000000T0000Z-150715T2330Z/
HAMILTON KS-STANTON KS-
613 PM CDT WED JUL 15 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HAMILTON AND
NORTHEASTERN STANTON COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
DODGE CITY.
LAT...LON 3795 10177 3791 10154 3783 10154 3782 10153
3780 10153 3759 10170 3762 10179
TIME...MOT...LOC 2311Z 198DEG 20KT 3771 10170
$$
HOVORKAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 15, 2:54 PM CDT, 2 hours 50 minutes earlier.
Area forecast discussion, Jul 15, 2:54 PM CDT, 2 hours 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 254 PM CDT WED JUL 15 2015 ...UPDATED FOR LONG TERM... .SHORT TERM...(THIS EVENING THROUGH THURSDAY) ISSUED AT 227 PM CDT WED JUL 15 2015 FOR TONIGHT, A WARM FRONTAL BOUNDARY IS FORECAST TO SLOWLY LIFT NORTH THIS EVENING INTO THE HAYS AREA. AS WEAK IMPULSES MOVE OUT OF EASTERN COLORADO, SOME STORMS ARE FORECAST TO DEVELOP LATER THIS AFTERNOON FAR WEST TO NEAR GARDEN CITY BY 7 TO 8 PM. OTHER STORMS COULD DEVELOP EAST OF DODGE CITY ALSO THIS EVENING, BUT SHOULD BE MORE SCATTERED. MODELS DIFFER ON JUST HOW PROLIFIC THE STORMS WILL BE BY AROUND MIDNIGHT WITH THE NAM SHOWING A STRONG CONVECTIVE FEEDBACK WITH A FORECAST MCS NORTH OF DODGE CITY, WHILE THE GFS AND OTHER SHORT TERM MODELS AGREE MORE WITH THE GFS WITH LESSER RAIN CHANCES SOUTH OF HAYS. IF THE NAM IS CORRECT COULD HAVE SOME LOCALLY HEAVY RAINFALL AGAIN TONIGHT IN THE HAYS AREA AND THE I-70 CORRIDOR. CURRENTLY LOADED WPC FORECAST THAT SHOWS AROUND 1/3 INCH IN THAT AREA OVERNIGHT. THE SEVERE THREAT OF LARGE HAIL GREATER THAN QUARTERS ALSO DOES NOT LOOK THAT PROMISING WITH WEAK LAYER WIND SHEAR. OVERNIGHT LOWS TONIGHT WILL RANGE FROM THE UPPER 60S WEST TO THE MID 70S IN PARTS OF SOUTH CENTRAL KANSAS AROUND MEDICINE LODGE. WINDS WILL BECOME LIGHT SOUTHEAST, THEN VARIABLE WITH ANY STORMS OVERNIGHT. FOR THURSDAY, ANOTHER WEAK SURFACE TROUGH IS FORECAST TO BE IN SOUTHWEST KANSAS. WILL KEEP A SLIGHT CHANCE FOR MAINLY AFTERNOON THUNDERSTORMS GOING. CHANCES OF SEVERE LOOK MARGINAL AT THIS TIME. HIGHS WILL BE WARM AND IN THE UPPER 90S. .LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY) ISSUED AT 252 PM CDT WED JUL 15 2015 FOR FRIDAY, BROAD SOUTHWESTERLY UPPER FLOW WILL BE ACROSS THE CENTRAL PLAINS WITH A TROUGH OF LOW PRESSURE IN FAR EASTERN COLORADO, SOUTH WINDS WILL BE BREEZY AT 15 TO 25 MPH. WILL KEEP A SLIGHT CHANCE FOR MAINLY AFTERNOON THUNDERSTORMS BASED ON THE NAM FORECAST, HOWEVER THE GFS HAS NOTHING. HIGHS WILL BE HOT AND AROUND 100 DEGREES. FOR SATURDAY, A SURFACE TROUGH IS FORECAST TO PUSH INTO SOUTHWESTERN KANSAS WITH WARM SOUTH WINDS AHEAD OF THE TROUGH AND HIGHS AGAIN AROUND 100. THERE COULD BE A SLIGHT CHANCE OF THUNDERSTORMS BY LATER IN THE AFTERNOON GENERALLY EAST OF DODGE CITY IN THE HIGHER MOISTURE. FOR SUNDAY, A COLD FRONT IS FORECAST TO MOVE ACROSS WESTERN KANSAS WITH A SLIGHT CHANCE FOR THUNDERSTORMS. THE FRONT CAUSED BY A NORTHERN PLAINS UPPER LEVEL TROUGH. HIGHS ON SUNDAY LOOK TO BE IN THE MID 90S FOR MUCH OF THE WESTERN KANSAS, TO NEAR 100 JUST AHEAD OF THE FRONT IN THE MEDICINE LODGE AREA. FOR THE PERIOD OF MONDAY INTO NEXT WEDNESDAY, HIGHS ARE FORECAST TO BE COOLER AND AROUND 90 TO 95 DEGREES, AS THE VERY WARM UPPER RIDGE IS SUPPRESSED INTO TEXAS. ONLY SLIGHT CHANCES FOR THUNDERSTORMS ARE IN THE FORECAST. OVERNIGHT LOWS THOUGH THE PERIOD WILL BE IN THE 68 TO 75 DEGREE RANGE INTO SUNDAY, THEN COOL INTO THE MID AND UPPER 60S. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON) ISSUED AT 1223 PM CDT WED JUL 15 2015 A WEAK SURFACE TROUGH WILL BE JUST WEST OF KDDC AND KHYS INTO TONIGHT WITH LIGHT SOUTH WINDS BECOMING LIGHT UPSLOPE THIS EVENING. MODELS HAVE SOME STORMS DEVELOPING MAINLY AFTER 00Z WITH THE BEST CHANCES AFTER 05Z NEAR KHYS. WILL KEEP A VCTS FOR KHYS. EXPECT MAINLY VFR CONDITIONS, EXCEPT NEAR THUNDERSTORMS. && .PRELIMINARY POINT TEMPS/POPS... DDC 70 98 71 100 / 30 20 30 20 GCK 68 96 69 98 / 30 20 20 20 EHA 68 97 69 98 / 30 20 20 20 LBL 69 97 70 98 / 30 20 30 20 HYS 70 98 70 100 / 70 20 20 20 P28 74 99 74 100 / 10 20 30 30 && .DDC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...KRUSE LONG TERM...KRUSE AVIATION...KRUSE
Hazardous weather outlook, Jul 15, 5:10 AM CDT, 12 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 510 AM CDT WED JUL 15 2015 KSZ030-031-043>046-061>066-074>081-084>090-161015- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- 510 AM CDT WED JUL 15 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT. DISCUSSION...SCATTERED STRONG TO SEVERE THUNDERSTORMS WILL DEVELOP LATE THIS AFTERNOON ACROSS FAR SOUTHWEST AND WEST CENTRAL KANSAS, MAINLY WEST OF HIGHWAY 83. STORMS WILL LIKELY GROW UPSCALE INTO A LARGER CLUSTER OF STORMS LATE IN THE EVENING AS THEY MOVE NORTHEAST WITH THE SEVERE WEATHER THREAT SLOWLY DIMINISHING THROUGH THE LATE NIGHT HOURS. FROM LATE AFTERNOON THROUGH THE MID EVENING HOURS, THE GREATEST SEVERE WEATHER THREAT WILL BE DAMAGING WIND GUSTS IN THE 60 TO 70 MPH RANGE AND AN ISOLATED LARGE HAIL REPORT TO HALF-DOLLAR SIZE. WEATHER HAZARDS EXPECTED... LIMITED TORNADO RISK. LIMITED HAIL RISK. LIMITED THUNDERSTORM WIND DAMAGE RISK. LIMITED FLOODING RISK. ELEVATED LIGHTNING RISK. ELEVATED EXCESSIVE HEAT RISK. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. DISCUSSION...ISOLATED TO WIDELY SCATTERED THUNDERSTORMS CAN BE EXPECTED ACROSS FAR SOUTHWEST AND WEST CENTRAL KANSAS THURSDAY AND FRIDAY, HOWEVER THE SEVERE WEATHER RISK IS LOW. THUNDERSTORM CHANCES WILL LIKELY RETURN SUNDAY NIGHT INTO EARLY NEXT WEEK AS A COLD FRONT MOVES SOUTH INTO WESTERN KANSAS. HAZARDS WEATHER RISK... THURSDAY... LIMITED SEVERE THUNDERSTORM RISK. ELEVATED EXCESSIVE HEAT RISK. FRIDAY... LIMITED SEVERE THUNDERSTORM RISK. ELEVATED EXCESSIVE HEAT RISK. SATURDAY... ELEVATED EXCESSIVE HEAT RISK. SUNDAY... LIMITED LIGHTNING RISK. ELEVATED EXCESSIVE HEAT RISK. MONDAY... LIMITED LIGHTNING RISK. LIMITED EXCESSIVE HEAT RISK. TUESDAY... LIMITED LIGHTNING RISK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY OR TONIGHT FOR FAR WESTERN KANSAS, MAINLY WEST OF HIGHWAY 283. && FOR MORE DETAILS VISIT OUR WEBPAGE HTTP://WEATHER.GOV/DDC/EHWO
In the hours before
Special weather statement, Jul 15, 4:11 PM CDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
411 PM CDT WED JUL 15 2015
KSZ084-152215-
MORTON KS-
411 PM CDT WED JUL 15 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN STANTON AND MORTON
COUNTIES UNTIL 515 PM CDT...
AT 410 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5
MILES WEST OF ELKHART...MOVING NORTHEAST AT 20 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ELKHART...ROLLA...RICHFIELD AND WILBURTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN DODGE CITY.
&&
LAT...LON 3717 10204 3739 10189 3739 10162 3738 10156
3699 10156 3699 10204
TIME...MOT...LOC 2110Z 222DEG 17KT 3703 10200
HOVORKASpecial weather statement, Jul 15, 4:34 PM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 434 PM CDT WED JUL 15 2015 KSZ085-152215- STEVENS KS- 434 PM CDT WED JUL 15 2015 ...SIGNIFICANT WEATHER ADVISORY FOR STEVENS COUNTY UNTIL 515 PM CDT... AT 434 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 3 MILES SOUTHEAST OF ROLLA...MOVING NORTHEAST AT 20 MPH. WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... HUGOTON...MOSCOW...CAVE...WOODS AND FETERITA. LAT...LON 3700 10155 3738 10155 3738 10107 3700 10107 TIME...MOT...LOC 2134Z 231DEG 21KT 3709 10157 HOVORKA
Special weather statement, Jul 15, 5:11 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 511 PM CDT WED JUL 15 2015 KSZ074-075-152300- GRANT KS-STANTON KS- 511 PM CDT WED JUL 15 2015 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN GRANT...SOUTHWESTERN HAMILTON AND STANTON COUNTIES UNTIL 600 PM CDT... AT 511 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES NORTHWEST OF RICHFIELD...MOVING NORTHEAST AT 25 MPH. WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... ULYSSES...JOHNSON CITY...MANTER...BIG BOW AND THE SAUNDERS ELEVATOR. LAT...LON 3774 10204 3774 10135 3739 10134 3739 10204 TIME...MOT...LOC 2211Z 214DEG 29KT 3732 10187 HOVORKA
The office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 9:04 PM CDT | Special Weather Statement | DDC | Hamilton | 41 min |
| Jul 14, 10:34 PM CDT | Special Weather Statement | DDC | Morton, Stanton | 41 min |
| Jul 14, 11:08 PM CDT | Special Weather Statement | DDC | Grant, Morton, Stanton, Stevens | 52 min |
| Jul 14, 11:14 PM CDT | Severe Thunderstorm Warning | DDC | Lane, Scott | 32 min |
| Jul 14, 11:19 PM CDT | Severe Thunderstorm Warning | DDC | Grant, Morton, Stanton, Stevens | 27 min |
| Jul 14, 11:43 PM CDT | Special Weather Statement | DDC | Finney, Grant, Gray, Haskell, Kearny, Seward and 1 more | 92 min |
| Jul 15, 12:35 AM CDT | Special Weather Statement | DDC | Finney | 40 min |
| Jul 15, 1:07 AM CDT | Special Weather Statement | DDC | Ellis, Trego | 68 min |
| Jul 15, 1:36 AM CDT | Severe Thunderstorm Warning | DDC | Ellis, Rush | 54 min |
| Jul 15, 2:21 AM CDT | Special Weather Statement | DDC | Rush | 39 min |
| Jul 15, 4:11 PM CDT | Special Weather Statement | DDC | Morton | 64 min |
| Jul 15, 4:34 PM CDT | Special Weather Statement | DDC | Stevens | 41 min |
| Jul 15, 5:11 PM CDT | Special Weather Statement | DDC | Stanton | 49 min |
| Jul 15, 6:30 PM CDT | Severe Thunderstorm Warning | DDC | Morton, Stanton | 30 min |
| Jul 15, 6:56 PM CDT | Special Weather Statement | DDC | Stanton | 49 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.